Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a licensed practical nurse concerning a 31 year old female with type II diabetes mellitus, sulfa, morphine, DEMEROL and penicillin allergy and a history of gastric bypass (1994), reverse gastric bypass (1996) and mild asthma who on 12-DEC-2006 was vaccinated with her first dose of Gardasil (lot #653978/0955F), 0.5 ml, IM. Concomitant therapy included metformin HCL (GLUCOPHAGE). On 12-DEC-2006 less than one hour after receiving her first dose of Gardasil, the patient developed "Flu-Like" symptoms. The patient stated that she had a headache and nausea but was not sure if she had a fever. About ten hours after the initial vaccine was administered the patient had a convulsive seizure. The seizure lasted about 2 minutes. The patient was not coherent and was breathing heavy. After the seizure, the patient continued to fell ill and had no memory of the seizure. The patient did not go to the hospital. The patient''s husband was an EMT, so he attended to her but did not given her any medication. The patient had no prior history of seizures. The next day the patient felt better. Upon internal review, convulsive seizure was considered to be an other important medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166